# SDR ORJA9844

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO HYDRAULIC PRESSURE ON RIGHT ENGINE START RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP IAW MM 29-10-05 LEAK AND OPS CHECK GOOD.  (M)
